Les fractions continues algébriques

R. de Montessus Lille

TBD mathscidoc:1701.33488

Acta Mathematica, 32, (1), 257-281, 1909.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:21 uploaded by actaadmin ] [ 103 downloads ] [ 0 comments ]
@inproceedings{r.1909les,
  title={Les fractions continues algébriques},
  author={R. de Montessus},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203021940732197},
  booktitle={Acta Mathematica},
  volume={32},
  number={1},
  pages={257-281},
  year={1909},
}
R. de Montessus. Les fractions continues algébriques. 1909. Vol. 32. In Acta Mathematica. pp.257-281. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203021940732197.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved